# SDR CA190225009

- Difficulty date: February 24, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 32,998 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Flight Dir
- Part number: GEE994423
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) FLIGHT REJECTED TAKE-OFF AT 20KTS DUE TO AN AUTO THROTTLE FAIL/FLIGHT DIRECTOR FAIL MESSAGE.  RESOLUTION AFTER CONSULTING MOC AND RE-ENGAGING AT SYSTEM THE SYSTEM WORKED CORRECTLY. (EICAS HAD CLEARED AFTER T/O REJECTED). (TC# 20190225009)
